# SDR FDEA201903080560

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Part number: 113N17992325
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AILERON TRAILING EDGE SEAL RETAINERS PN=133N1799-23 & 133N1799-25 ARE CORROED AND REQUIRE FABRICATION PER CUSTOMER REQUEST PERFORMED THE FABRICATION OF THE LT AILERON TRAILING EDGE SEAL RETAINERS PN=133N1799-23 & 133N1799-25 PER CUSTOMER REQUEST AND GMM-7-0-1001 AND DRAWING #113N1799.
